International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 3 Issue 8, August 2014

Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings

Dr. R. Nagarajan, Dr. K. Venugopal

In this paper, we provide a general algebraic frame work for handling bipolar information by combining the theory of bipolar fuzzy soft sets with hemi rings. First, we present the concepts of bipolar fuzzy soft h-ideals and normal bipolar fuzzy soft h-ideals. Second, the characterizations of bipolar fuzzy soft h-ideals are investigated by means of positive t-cut, negative s-cut and homomorphism. Third, we give a general algorithm to solve decision making problems by using bipolar fuzzy soft set.

Keywords: Fuzzy set, soft set, hemi ring, bipolar fuzzy soft set, bipolar fuzzy soft h-ideal, normal, comparison table, extremal, endomorphism

Edition: Volume 3 Issue 8, August 2014

Pages: 649 - 655


How to Cite this Article?

Dr. R. Nagarajan, Dr. K. Venugopal, "Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings ", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2015318, Volume 3 Issue 8, August 2014, 649 - 655

33 PDF Views | 33 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fuzzy set'

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2428 - 2432

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Sets Based on Set Theoretical Approach

Dr. N. Sarala, B. Suganya

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1984 - 1985

On Fuzzy Weakly ?-continuous Multifunction

Saurabh Saxena

Share this article

Research Paper, Mathematics, Turkey, Volume 3 Issue 6, June 2014

Pages: 1300 - 1306

Harmonic Analysis in Fuzzy Systems

Timur Karacay

Share this article

Research Paper, Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2430 - 2433

A New Ranking Approach for Solving Fuzzy Transportation Problems with Trapezoidal Fuzzy Numbers

M. K. Purushothkumar, Dr. M. Ananthanarayanan

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 1835 - 1838

Fuzzy Subalgebras and Fuzzy p-ideals in TM-Algebras

Kaviyarasu. M

Share this article



Similar Articles with Keyword 'soft set'

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 529 - 534

Soft Atoms and Soft Complements of Soft Lattices

E. K. R. Nagarajan, P. Geetha

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2298 - 2303

An Application of Distance and Similarity Measure of Fuzzy Soft Set in Decision Making and Medical Diagnosis

Dr. N. Sarala, B. Suganya

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2428 - 2432

An Application of Similarity Measure of Intuitionistic Fuzzy Soft Sets Based on Set Theoretical Approach

Dr. N. Sarala, B. Suganya

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1467 - 1470

The Maximum and Minimum Conditions in Fuzzy Soft Ideals of a Fuzzy Soft Lattice

N.Sarala, B.Suganya

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1623 - 1630

Fuzzy Soft Semi Pre-Connected Properties in Fuzzy Soft Topological Spaces

A. Ponselvakumari, R. Selvi

Share this article



Similar Articles with Keyword 'normal'

Research Paper, Mathematics, Morocco, Volume 4 Issue 1, January 2015

Pages: 1159 - 1161

On Automatic Continuity in the Jordan-Banach Algebras

Youssef TIDLI

Share this article

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1531 - 1534

Alpha beta pi g-Normal Spaces in Topological Spaces

Hamant Kumar, Umesh Chand, Rajpal Rajbhar

Share this article

Case Studies, Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1303 - 1307

Tobit Censored NonParametric Regression Model in Plotting Employees

Winda Rahma Ningrum, Helmi Agustina Hasibuan, Yulia Fitri

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1536 - 1539

Mildly B-Normal Spaces and rgB-Continuous Functions

M. C. Sharma, Hamant Kumar

Share this article
Top